CARVELOL (carvedilolum) and possible problems

Discussion in 'Health and medical' started by IR, Nov 12, 2003.

  1. IR

    IR Guest

    Is it correct that CARVELOL (carvedilolum)
    can cause problems with erection?

    thanks,
    O. Anic
     
    Tags:


  2. IR wrote:

    > Is it correct that CARVELOL (carvedilolum)
    > can cause problems with erection?
    >
    > thanks,
    > O. Anic


    Carvedilol can bring out impotence.

    Humbly,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/
     
  3. IR

    IR Guest

    Thank you,

    since I'm currently on 6.25 mg x 2 daily, what are possible alternatives?
    My age is 40.

    O. Anic


    "Dr. Andrew B. Chung, MD/PhD" <[email protected]artmdphd.com> wrote in message
    news:[email protected]
    > IR wrote:
    >
    > > Is it correct that CARVELOL (carvedilolum)
    > > can cause problems with erection?
    > >
    > > thanks,
    > > O. Anic

    >
    > Carvedilol can bring out impotence.
    >
    > Humbly,
    >
    > Andrew
    >
    > --
    > Dr. Andrew B. Chung, MD/PhD
    > Board-Certified Cardiologist
    > http://www.heartmdphd.com/
    >
    >
     
Loading...